×

zbMATH — the first resource for mathematics

An equilibrium existence theorem. (English) Zbl 0474.90018

MSC:
91B50 General equilibrium theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arrow, K.J; Debreu, G, Existence of an equilibrium for a competitive economy, Econometrica, 22, 265-290, (1954) · Zbl 0055.38007
[2] Arrow, K.J; Hahn, F.H, General competitive analysis, (1971), Holden-Day San Francisco · Zbl 0311.90001
[3] Berge, C, Topological spaces, (1963), Oliver & Boyd Edinburg · Zbl 0114.38602
[4] Bewley, T.F, Existence of equilibria in economies with infinitely many commodities, J. econom. theory, 4, 514-540, (1972)
[5] Bewley, T.F, A theorem on the existence of competitive equilibria in a market with a finite number of agents and whose commodity space is lt8, () · Zbl 0781.90013
[6] Debreu, G, Theory of value, (1959), Wiley New York · Zbl 0193.20205
[7] Kelley, J.L; Namioka, I, Linear topological spaces, (1963), Springer-Verlag New York
[8] Magill, M.J.P, On a class of variational problems arising in mathematical economics, J. math. anal. appl., 82, 66-74, (1981) · Zbl 0511.90037
[9] Negishi, T, Welfare economics and existence of an equilibrium for a competitive economy, Metroeconomica, 12, 92-97, (1960) · Zbl 0104.38403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.